# SDR FDKA200711355

- Difficulty date: November 22, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,153 hours, 11,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLOOR SUPPORT GUSSET IN THE LAV AREA FROM FRAME NR 59 TO FRAME NR 61 IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED GUSSET.
